# SDR AALA202112097090

- Difficulty date: November 23, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737*
- Aircraft serial: 30910
- Aircraft time: 35,844 hours, 14,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON WEB PANEL STA 787-827, STR 25R AND WATERLINE 160. REMOVED AND REPLACED WEB PANEL PER SRM 51-40-02.
